MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC IFS ADVANCED FEMTOSEC LASER; POWERED LASER SURGICAL INSTRUMENT
Model Number J20007D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had presented post op with vertical gas breakthrough (vgb).No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: field service was dispatched to perform system evaluation and replaced pre expander, performed auto correlation, spot size camera, alignments, gel evaluation and perform preventative maintenance.System performing to specification.On june 6, 2024, jnj clinical application specialist visited site and gelled laser at at 5/5 @ 0.65 with 80% melt, 6/6 @ 0.85 at 80% melt and 7/7 @ 1.05 at 80% melt.Doctor's settings are 7/7 with bed energy at 1.0 and side cut energy at 0.90.His flap thickness is set at 100um.Max energy at startup was 2.19uj.After gelling, clinical did an energy wheel initialization and it was 2.26uj.Room temperature was found at 65 degree f, humidity 33%.On june 7, 2024, clinical returned to site and observed 13 lasik cases performed by the doctor.Intralase performed well.Initial max energy 2.19 and subsequently stayed at 2.26 the rest of the day.Temp/humidity stayed constant at 65f/33%.Settings used were 1.00 bed energy, 0.90 side-cut energy, flap thickness 100um.Easy lifts and doctor was happy with its' performance.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
IFS ADVANCED FEMTOSEC LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20286702
Report Number3012236936-2024-000260
Device Sequence Number15294603
Product Code GEX
UDI-Device Identifier05050474573468
UDI-Public(01)05050474573468
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K141852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJ20007D
Device Catalogue NumberJ20007D
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date09/23/2024
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown